# SDR ABXA9700367

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5280 · Landing Gear Doors
- Part: Depressor
- Part number: 591055726
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE MAIN LANDING GEAR OUTBOARD DOOR SEAL DEPRESSOR WAS FOUND CRACKED.  THE DEPRESSOR WAS REPLACED IAW DC-9 SRM 51-30-2.
